| Model Number |
3183 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced ineffective therapy.System diagnostics recorded high impedances.Attempts to reprogram were unsuccessful, as a result, surgical intervention was undertaken wherein the lead was explanted and replaced.Effective therapy was restored post operatively.
Additional Manufacturer Narrative
B3-date of event is estimated.
Additional Manufacturer Narrative
It was reported to abbott, during a programming session, it was found that all but 2 contacts of a lead had high impedance preventing effective therapy from being achieved.Surgical intervention was taken where the lead was replaced.The lead was cut during explant.Effective therapy was restored, and mri compatibility was achieved.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.